Thanks alot your response and patience.
I am sorry to hear about your condition,
First of all starting with your rotten
teeth,well you definately donot experience any pain because the pulp
(living tissue inside the teeth) is necrosed..There also may be a definate colour change because of altered coronal translucency.Discolouration may be caused by hemolysis of the red blood cells or decomposition of pulp tissue, which gives them a rotten appearence,Well the good news is that they can still be treated and saved.As you told that you are scheduled for an appointment in near future,its a good thing. So treat yourself and go!! Donot keep any fears in your mind when you go for your treatment.Talk to your dentist if you have any doubts or fears , let him assure you and believe me good communication really helps,i am sure you'll appreciate the work done and by treating bad teeth
or rotten teeth, you will be doing yourself a great favor in terms of oral health care. With excellent dental health, you will have a great smile!
You can get the root canal therapy
done follwed by the crowns
for the same teeth and make them esthetically and fuctionally appealing as your natural teeth.
You also told that your gums are not in a good shape,so you should take care of them too to prevent as periodontal
(gum) disease in near future.You can get complete scaling and root planning (cleansing) done by your dentist,he will do it with ultrasonic scalers,it will help in removing any plaque,calculus or debris present around or under your teeth surfaces and improve the condition of gums to great extent.
Also keep in mind that regular and proper brushing ,flossing,rinsing should be carried out by you,Use a soft brush for brushing,donot brush hard or for long periods of time,this also results in abrasion /recession
Start using a mouth wash containing chlorhexidine
,this will help in preventing bacteria and improve the condition of your gums
Read more about it here
You aslo told that you are having terrible taste in your mouth.and you are having low grade fever and are fatigued a lot.
All such symptoms are the side effects of Cozaar which you are taking for blood pressure.
read more about them here:
I hope this answers your questions,feel free to ak me again if you have any doubts!